# SDR 6EAY20161005001

- Difficulty date: October 2, 2016
- Submitted: October 5, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft serial: 5491
- Aircraft time: 9,471 hours, 5,738 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON REMOVING THE LED LIGHT TUBE ASSEMBLY IN POSITION RT UPPER 4, IT WAS FOUND THAT THE LED LIGHT TUBE HAD BURNED OUT, CAUSING THE LIGHT LENS TO MELT AND FUSE TO THE LED LIGHT TUBE. ALSO RT UPPER 1 LED LIGHT TUBE ASSEMBLY HAD SIGNS OF A SIMILAR FAILURE.
